# SDR N6WA2024042601

- Difficulty date: April 24, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N534GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10225
- Aircraft time: 43,278 hours, 31,098 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MSG.PERFORMED 3 POINT JACKING AND FOUND NLG TO NOT FULLY EXTEND NOR CENTER ONCE AIRBORNE, DE-SERVICED NLG STRUT AND ENSURED PROPER FUNCTION OF CENTERING CAMS AND FREEDOM OF MOVEMENT OF PISTON AXLE AND EXTENSION. PERFORMED PROPER SERVICING OF NLG IAW AMM 12-12-32 AND PERFORMED SEVERAL OPS CHECKS OF CENTERING MECH & GEAR SWINGS, OPS CHECKS GOOD
